# SDR IPXA2021042068427

- Difficulty date: April 20, 2021
- Submitted: April 21, 2021
- Operation: Air carrier
- Aircraft: N420UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23907
- Aircraft time: 32,608 hours, 21,440 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tee Fitting
- Part number: 149N7528106
- Condition: Corroded
- Location: Rh Wtb
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SEG1WTB TEE CHORD P/N: 149N7528-106 HAS SEVERE CORROSION AT STA 1180, RBL 31-RBL40REMOVED AND REPLACED TEE CHORD IAW SRM 51-40-02-0G.
